# SDR USAA920071308

- Difficulty date: December 5, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602224SP
- Part serial: 868
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - NR 6049364, RIGHT WING NR 5 SLAT HAS AREA OF DISBOND, SS 124.53 - SS 129.53.  REPAIRED RIGHT WING NR 5 SLAT IAW B737 SRM 51-70-10-2R4.
